Hi all, after weeks of unbearable pain (this time around - its been on and off for months if not years) i finally gave in and went to see my GP this afternoon. I had to get an emergency appointment. The upper abdominal pain, nausea etc was really getting me down. The doctor suggests inflammation of the stomach caused either by my steroid inhalor for lungs, or H Pylori. He prescribed omeprazole for 3 weeks to see if it calmed things down and give the stomach a chance to heal. If it comes back or doesnt work i'm to go back for a blood test for H Pylori. This is despite me telling him it has been coming and going for months and months. I'm sure iv'e read that PPI'S are not good for you - apart from all the sucrose and dye they contain, but i am desperate to try anyhting and so have taken one. Apparently a common side effect is dizziness - i already have enough of that! What is worrying me the most though is that my husband also has been having the same issues for the past few months (at least) feeling constantly sick and with stomach pain. I'm convinced that whatever is causing mine is causing his as well and that he has caught it from me. I did tell the doctor this and he looked interested by it, but still didn't order the test. Wiped out now and back in bed - havent had to spend a whole day in bed for a while, but ive finally had to give in and admit i feel terrible. If only i could get on top of this stomach stuff i feel like i could see where my health is at - after all it was improving, but now i just cant tell anymore. All the best, Justy.